# SDR HEEA0014736

- Difficulty date: June 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911MJ
- Make and model: Skrsky S76A
- Aircraft serial: 760231
- System (JASC): 2822 · Fuel Boost Pump
- Part: Motor
- Part number: 399A106
- Condition: Intermittent
- Location: Boost Pump
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOOST PUMP MOTOR FUNCTIONS INTERMITTENTLY.
